# SDR 98ZZZX2772

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 4101H2
- Condition: Failed
- Location: Spoiler
- Part time: 6,842 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MKE - FLT 619 - AIRFRAME VIBE AT 280 KNOTS WAS WRITTEN ON TERMINATION ATW LAST NIGHT, EXTENSIVE T/S REVEALED NO DEFECT.  MAINTENANCE REQUESTED CHECK FLIGHT AND CONFIRMED VIBE WHEN ROLLING TO RIGHT, SUSPECT SPOILER.  REMOVED AND REPLACED RT ROLL SPOILER ACTUATOR, OPS CHECKED GOOD.
